Cookies?
Library Header Image
LSE Research Online LSE Library Services

Marginal models for categorical data

Bergsma, Wicher P. and Rudas, Tamas (2002) Marginal models for categorical data. Annals of Statistics, 30 (1). pp. 140-159. ISSN 0090-5364

Full text not available from this repository.
Identification Number: 10.1214/aos/1015362188
Item Type: Article
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...
Additional Information: 2007 © Institute of Mathematical Statistics
Subjects: Q Science > QA Mathematics
H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 02 Nov 2007
Last Modified: 01 Oct 2010 08:48
URI: http://eprints.lse.ac.uk/id/eprint/2837

Actions (login required)

View Item View Item